# SDR ASOA200901017

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 18,863 hours, 15,651 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG OIL PRESSURE FLUX AND OIL PRESSURE WARNING.  EMERGENCY DECLARED, ACFT RETURNED AFTER T/O.
